# SDR DXTA2013101005533

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N232QS
- Make and model: Amd FALCON2000EX
- Aircraft serial: 115
- Aircraft time: 5,112 hours, 2,910 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE WOULD NOT MOVE TO RETRACT GEAR AFTER TAKEOFF.
